Skip to main content
Skip to main navigation menu
Skip to site footer
About the Journal
Policy of the journal
Vol 77 No 2 (2013): Journal of Mathematics, Mechanics and Computer Science
Mechanics, Mathematics, Computer Science
Research on mathematical programming.
S. A. Aisagaliev, Zh. K. Aisagaliev
To mathematical theory of control processes.
S. A. Aisagaliev, M. E. Shangitova
Geometric roots of the cosmology model
Zh. Kh. Zhunussova
Sub-Riemannian problem on the three-dimensional solvable Lie group SOLV + with right-invariant distribution
A. D. Mazhitova
On some versions of non-classical central limit theorem.
N. Akanbai, A. B. Ahmedov, Z. I. Suleimenova
A boundary value problem with adjointing condition of integral type for mixed parabolic - hyperbolic equations with non-characteristic line type change.
N. S. Akhtaeva, E. T. Karimov
The accounting of inhomogeneity of the soil foundations at arrangement of sand bed.
A. Dasibekov, A. Abzhapbarov
Modeling of microbial communities of plant organisms.
A. I. Abakumov, A. A. Adamov, A. A. Ismailova
Constructing the feedback optimal control for nonstationary linear systems with fixed endpoints of trajectories
Z. N. Murzabekov,, Sh. A. Aipanov
This work is licensed under a
Creative Commons Attribution-NonCommercial 4.0 International License